International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Aerospace Engineering | Iraq | Volume 6 Issue 11, November 2017

Certain Properties of a New Subclass of Harmonic Univalent Bounded Turning Functions

Hiba F. Al-Janaby

In the present paper, the author investigates the 4th-order differential inequality of harmonic univalent functions with bounded turning in the unit disk. As consequences, coefficient bound, growth formulae, extreme points, convolution property, convex combinations and closure under an integral operator are gained.

Keywords: Univalent function, Harmonic function, bounded turning, growth bound

Edition: Volume 6 Issue 11, November 2017

Pages: 1491 - 1496


How to Cite this Article?

Hiba F. Al-Janaby, "Certain Properties of a New Subclass of Harmonic Univalent Bounded Turning Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20178241, Volume 6 Issue 11, November 2017, 1491 - 1496

14 PDF Views | 15 PDF Downloads

Download Article PDF




Top